# SDR DALA2021072804241

- Difficulty date: July 25, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 90,344 hours, 38,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Bs 1510
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 INITIAL INSPECTION: CORROSION ON METALIC STRIP OF CARGO FLOOR PANELS STA 1510. CORRECTIVE ACTION: SUMMARY OF N.R.C. 00847. METALIC STRIP OF CARGO FLOOR PANELS STA 1510 WAS REPLACED. PER B757-200 SRM. (1887145)
